Nihonkai Mathematical Journal

Triple coverings of the projective plane branched along quintic curves

Tadasuke Yasumura

Full-text: Open access

Abstract

In this article, we characterize triple coverings over the projective plane $\mathbb{P}^{2}$ branched along quintic curves with some conditions. The main result is that such triple coverings are induced by projections $\mathbb{P}^{3} \dashrightarrow \mathbb{P}^{2}$ from certain points.

Article information

Source
Nihonkai Math. J., Volume 21, Number 2 (2010), 73-89.

Dates
First available in Project Euclid: 22 April 2011

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1303477705

Mathematical Reviews number (MathSciNet)
MR2809370

Zentralblatt MATH identifier
1218.14011

Subjects
Primary: 14E20: Coverings [See also 14H30] 14J17: Singularities [See also 14B05, 14E15]

Keywords
Non-Galois triple covering projection from a point

Citation

Yasumura, Tadasuke. Triple coverings of the projective plane branched along quintic curves. Nihonkai Math. J. 21 (2010), no. 2, 73--89. https://projecteuclid.org/euclid.nihmj/1303477705


Export citation